# SDR 2007FA0000147

- Difficulty date: February 1, 2007
- Submitted: February 14, 2007
- Operation: General aviation
- Aircraft: N9631R
- Make and model: Beech B95
- Aircraft serial: TD314
- Aircraft time: 5,400 hours
- System (JASC): 2571 · Battery Box Structure
- Part: Hose
- Condition: Disconnected
- Location: Battery Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BATTERY ELECTROLYTE RESIDUE FOUND ON LEFT NOSE GEAR DOOR AND LOWER FORWARD FUSELAGE.  INSPECTION REVEALED BATTERY BOX DRAIN HOSE DISCONNECTED AND HANGING IN LOWER NOSE STRUCTURE AREA BELOW THE BAGGAGE FLOOR.  ACCESS IS HINDERED BY NUMEROUS FASTENERS THAT ARE HARD TO REMOVE.  AT SOME TIME IN THE PAST THE ADF ANTENNA MAST, WHICH DOUBLED AS THE BATTERY DRAIN MAST, HAD BEEN REMOVED AND THE BATTERY DRAIN HOSE WAS NOT RECONNECTED TO A SUITABLE DRAIN.  THIS COULD CAUSE CORROSION DAMAGE TO NOSE AREA LOWER STRUCTURE ON TRAVEL AIR AND BARON AIRPLANES, WHICH HAVE SIMILAR DESIGN.  BEECH MODEL 95 PARTS AND SHOP MANUALS CARRY NO REFERENCES ABOUT THE BATTERY DRAIN SYSTEM.  SUGGEST REVIEW OF ANY RAYTHEON SERVICE BULLETINS DISC
